Lear Università Ca' Foscari Venezia
      Ca’ Foscari Metasearch    |    Open Access Journals (DOAJ)    |    Open Access Repositories (ROAR)    |    Linguistics Resources

Lear >
Rivista di grammatica generativa >
RGG 1987 (vol. 12) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10278/2095

Title: Sull'uniformità strutturale delle categorie sintattiche
Author⁄s: Rizzi, Luigi
Date issued: 1987
Type of document: Article
Is part of: Rivista di Grammatica Generativa, vol. 12 (1987), p. 61-81
Publisher: Unipress
Language: ita
Access rights: open
Appears in Collections:Rivista di grammatica generativa >RGG 1987 (vol. 12)

Files in This Item:

File SizeFormatAccessibility
2_Rizzi.pdf199.95 kBAdobe PDFView/Open

Items in Lear are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Lear © 2008 Università Ca' Foscari di Venezia - Center of Language Sciences | Disclaimer-Terms of Use
ICT Support, development & maintenance are provided by CINECA. Powered on DSpace Software. CINECA